MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE V EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE V EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1009541-15
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Inflammation (1932); Rash (2033)
Date of Event 03/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined.It should be noted that the reported patient effects of hypersensitivity and rash are listed in the xience v everolimus eluting coronary stent systems instructions for use as a known patient effects of coronary stenting procedures.Based on the information received, there is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that on 04/20/2010 a 3.0x15 mm xience v stent was implanted in the right coronary artery.On an unspecified date, sometime in (b)(6) 2017, after eating pork and beef the patient began to experience swelling of the chin and chest.The patient then broke into a rash in the stomach, leg and face.The patient saw an allergist which informed him he was having an allergic reaction.Creams were given to the patient and he was informed to discontinue eating pork and beef.The patient was informed he is allergic to gold among other things (not specified) and was concerned he may be allergic to the stent.The patient is doing great.No additional information was provided.

Brand Name
XIENCE V EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7050488
Report Number2024168-2017-09117
Device Sequence Number16423678
Product Code NIQ
UDI-Device Identifier08717648064098
UDI-Public08717648064098
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P070015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1009541-15
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2017
Initial Report FDA Received Date11/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient Weight73